# SDR 2001F00691

- Difficulty date: April 21, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N625MB
- Make and model: Bolkms BK117A4
- Aircraft serial: 7108
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 430151801
- Part serial: 000633104397
- Condition: Damaged
- Location: Engine
- Part time: 257 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EXCESSIVE PITTING ON CYLINDER ROLLER BEARING NR 2.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
